MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO .010 WIRE SOFT STRAIGHT 300CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO .010 WIRE SOFT STRAIGHT 300CM; WIRE, GUIDE, CATHETER
Catalog Number M00316330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported during treatment of a stroke, the distal end of the guidewire (subject device) broke off inside the patient.The physician removed the broken wire with a snare device and completed the procedure.No additional information is available.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was not returned, so no visual inspection or functional testing was completed.Based on the information available, a cause of undetermined was assigned to this event.
 
Event or Problem Description
It was reported during treatment of a stroke, the distal end of the guidewire(subject device) broke off inside the patient.The physician removed the broken wire with a snare device and completed the procedure.No additional information is available.

Brand Name
SYNCHRO .010 WIRE SOFT STRAIGHT 300CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key8601822
Report Number3012931345-2019-00044
Device Sequence Number16714606
Product Code DQX
UDI-Device Identifier07613252187165
UDI-Public07613252187165
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K032146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Catalogue NumberM00316330
Device Lot Number0000012485
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;